# SDR CALA2013062500452

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SURROUND BETWEEN BS 720 - 740, LBL 64, FOUND CORROSION.  REMOVED CORROSION BETWEEN BS 720-740, LBL64.0 IN REF SRM 51-10-02, FOUND OUT OF LIMITS IN REF SRM 53-30-15.  R & R CHORD ANGLE AT BS 600-760, LBL 64.0 IN REF SRM 51-40-02 AND DWG 143N8322, 
CORROSION LEVEL 2.
